# SDR JJBA20220227023

- Difficulty date: February 27, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 44,952 hours, 28,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT. OPS CHECK SAT.
